# SDR 95ZZZW512

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Jack
- Condition: Req Bleed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ATW RT MAIN GEAR WOULD NOT COME UP.  RECYCLE ONE TIME GEAR CAME UP.  JACKED A/C AND BLEED RT UPLOCK JACK.  OPS CK OK.  GEAR SWING OK.
